Alert archive / Texas / Lake Wind Advisories in 2016

Lake Wind Advisory 29, NWS Shreveport, LA

April 29, 201621 counties in Texas; 6 parishes in Louisiana

NWS Shreveport, LA issued this lake wind advisory at Apr 29, 2016, 3:35 AM CDT for 21 counties in Texas; 6 parishes in Louisiana. It took effect at Apr 29, 2016, 10:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 3:35 AM CDT (08:35 UTC)
In effect from
Apr 29, 2016, 10:00 AM CDT
Expired
Apr 29, 2016, 4:16 PM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
All 27 counties

Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 56 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 29, 3:14 AM CDT, 21 minutes earlier.

Area forecast discussion, Apr 29, 3:14 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 AM CDT FRI APR 29 2016

.DISCUSSION...
COMPLICATED FCST TO SAY THE LEAST TODAY WITH A FLASH FLOOD AND
SEVERE WEATHER THREAT ACROSS PORTIONS OF OUR REGION. WITH STRONG/
SEVERE CONVECTION ALREADY ONGOING...WILL BE BRIEF WITH THIS
DISCUSSION.

CONVECTION THIS MORNING FIRING AS A RESULT OF A DISTURBANCE
EMBEDDED IN SOUTHWEST FLOW ALOFT ACROSS N TX INTO S OK. THIS
CONVECTION IS ELEVATED AND ORIENTED JUST NORTH OF A RETURNING
WARM FRONT AT THE SURFACE. A TIGHTENING PRESSURE GRADIENT ALONG
AND SOUTH OF THIS RETURNING WARM FRONT WILL RESULT IN INCREASING
WINDS TODAY THUS HAVE POSTED A LAKE WIND ADVISORY WITH THIS
PACKAGE ACROSS OUR SOUTHWEST HALF THROUGH 00Z THIS EVENING.
CONVECTION MAY BECOME MORE SFC BASED AS WE GO THROUGH THE MORNING/
DAYTIME HOURS WITH THE GREATEST THREAT AREA FOR SEVERE CONVECTION
JUST NORTH OF THE I-20 CORRIDOR OF NE TX AND N LA WHICH INCLUDES
THE NORTHERN THIRD OF NE TX...SE OK AND SW AR. ASSUMING THIS
CONVECTION BECOMES MORE NUMEROUS LATER THIS MORNING...THE FLASH
FLOOD THREAT SHOULD RAMP UP ACROSS THIS SAME REGION... BASICALLY
WHERE THE CURRENT FLASH FLOOD WATCH RESIDES. AM GETTING MORE
CONCERNED OF A SVR/HEAVY RAIN THREAT WHICH SHOULD FIRE UP
SOMEWHERE IN THE VICINITY OF THE I-35/I-45 CORRIDOR THIS AFTN IN
RESPONSE TO YET ANOTHER DISTURBANCE MOVING THIS WAY IN SOUTHWEST
FLOW ALOFT. MODELS ARE ALL POINTING AT THIS CONVECTION MOVING
RAPIDLY EAST NORTHEAST DURING THE LATE AFTERNOON...MOVING INTO OUR
REGION LATER THIS EVENING INTO THE OVERNIGHT HOURS. THIS
CONVECTION WILL LIKELY PRODUCE RAINFALL AMOUNTS OF 1-3 INCHES
WITH ISOLATED HIGHER AMOUNTS...BUT THE KEY POINT IS THAT IT WILL
BE MOVING WITH NO REAL TRAINING THREAT THAT I CAN SEE...HENCE THE
LACK OF ANY SLIGHT RISK OF EXCESSIVE RAINFALL PER WPC SOUTH OF THE
EXISTING AREA FURTHER NORTH. ALL THIS TO SAY WILL NOT BE MAKING
ANY CHANGES TO THE CURRENT FFA TODAY WITH THE OPTION BEING TO
EXPAND IT FURTHER SOUTH FOR TONIGHT IF A HEAVIER/TRAINING EVENT
BECOMES APPARENT. THAT WILL AVOID THE SEGMENTED FFA AREA CONFUSION
OF THE HEAVY RAIN THREAT NORTH TODAY...AND MORE WIDESPREAD
OVERNIGHT.

THE THREAT OF HEAVY RAIN/SEVERE WEATHER DOES NOT END FOR SATURDAY
BUT INSTEAD...SHIFTS EAST SLIGHTLY...ENCOMPASSING MORE OF S AR AND
N LA ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH SHOULD BE
NEAR OR JUST EAST OF THE I-30 CORRIDOR SAT AFTN. WE WILL BE WORKED
OVER PRETTY WELL FROM LATE NIGHT/MORNING CONVECTION SO AFTERNOON
DESTABILIZATION WILL PLAY A BIG KEY TO THE SVR/HEAVY RAIN THREAT
DURING THE DAY SAT BEFORE TAPERING OFF SAT NIGHT.

MADE VERY LITTLE CHANGES TO SUNDAY THROUGH NEXT WEEK DUE TO TIME
RESTRAINTS GIVEN THE CURRENT CONVECTION. THANKS FOR THE
COORDINATION THIS MORNING FWD...JAN. PRELIMS TO FOLLOW.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  50  90  70  50
MLU  87  68  84  66 /  40  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  70  90  50  20
GGG  86  67  82  62 /  60  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR ARZ050-051-059>061-070.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LAZ001-002-010-011-017-018.

OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR TXZ096-097-108>112-124>126-136>138-149>153-
     165>167.

     FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR TXZ096-097.

&&

13
Hazardous weather outlook, Apr 28, 11:39 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT THU APR 28 2016

ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-291645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1139 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT
AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. A FEW OF THE
STORMS COULD BECOME SEVERE...ESPECIALLY ACROSS AREAS OF NORTHEAST
TEXAS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO
NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT.
WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE
EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED.

ARZ073-LAZ005-006-013-014-019>022-291645-
UNION-LINCOLN-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1139 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT
AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. HOWEVER...SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE
DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING
WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO
NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT.
WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE
EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY NOT BE NEEDED
THROUGH TONIGHT.

12

In the hours before

Special weather statement, Apr 29, 1:03 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CDT FRI APR 29 2016

TXZ096-097-108>112-290645-
RED RIVER TX-TITUS TX-CAMP TX-CASS TX-FRANKLIN TX-MORRIS TX-BOWIE TX-
103 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED RIVER...MORRIS...
NORTHERN CAMP...TITUS...SOUTHWESTERN BOWIE...NORTHWESTERN CASS AND
FRANKLIN COUNTIES UNTIL 145 AM CDT...

AT 103 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PURLEY TO NEAR
DAINGERFIELD...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW BOSTON...PITTSBURG...BOXELDER...HAGANSPORT...HOOKS...
MOUNT VERNON...DAINGERFIELD...HUGHES SPRINGS...LONE STAR...NAPLES...
BOGATA...OMAHA...COOKVILLE...DALBY SPRINGS...ROCKY BRANCH...JENKINS...
PURLEY...US 259 AND I 30 INTERSECTION AND CASON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3353 9527 3347 9428 3295 9463 3299 9510
      3300 9515 3301 9530
TIME...MOT...LOC 0603Z 202DEG 31KT 3304 9524 3301 9469

20
Special weather statement, Apr 29, 1:23 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT FRI APR 29 2016

ARZ059-TXZ097-112-290715-
LITTLE RIVER AR-CASS TX-BOWIE TX-
123 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...
CENTRAL BOWIE AND NORTHWESTERN CASS COUNTIES UNTIL 215 AM CDT...

AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MAUD...OR 17 MILES WEST OF ATLANTA...MOVING NORTH
AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...HOOKS...REDWATER...MAUD...RED LICK...
WILTON...RICHMOND...LEARY...DOUGLASSVILLE...MARIETTA...WALLACE...BRYANS
MILL...RED BANK...PINE PRAIRIE...ARDEN AND SPRING HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3313 9435 3315 9459 3380 9441 3372 9399
TIME...MOT...LOC 0623Z 202DEG 31KT 3320 9446

20
Special weather statement, Apr 29, 2:43 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 AM CDT FRI APR 29 2016

OKZ077-TXZ096-290830-
MCCURTAIN OK-RED RIVER TX-
243 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCURTAIN AND
NORTHWESTERN RED RIVER COUNTIES UNTIL 330 AM CDT...

AT 243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MANCHESTER...OR 18 MILES NORTHEAST OF PARIS...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...WRIGHT CITY...VALLIANT...MILLERTON...KIOMATIA...WOODLAND...
RUFE...KANAWHA...SLIM...GOLDEN AND REDLAND.

LAT...LON 3388 9531 3388 9528 3391 9528 3391 9527
      3389 9527 3389 9525 3393 9525 3396 9523
      3394 9516 3417 9515 3405 9487 3373 9526
      3375 9531
TIME...MOT...LOC 0743Z 208DEG 22KT 3381 9528

20
Special weather statement, Apr 29, 2:54 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
254 AM CDT FRI APR 29 2016

ARZ050-051-290845-
HOWARD AR-SEVIER AR-
254 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWARD AND NORTHEASTERN
SEVIER COUNTIES UNTIL 345 AM CDT...

AT 253 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOCKESBURG...OR 10 MILES NORTHWEST OF MINERAL SPRINGS...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIERKS...UMPIRE...LOCKESBURG...CENTER POINT...SILVER RIDGE...LEBANON...
MUDDY FORK...PROVO AND BURG.

LAT...LON 3430 9393 3427 9394 3426 9392 3419 9392
      3418 9382 3411 9382 3388 9402 3396 9419
      3434 9402
TIME...MOT...LOC 0753Z 207DEG 22KT 3396 9409

20
Special weather statement, Apr 29, 3:30 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CDT FRI APR 29 2016

OKZ077-290915-
MCCURTAIN OK-
330 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCCURTAIN COUNTY
UNTIL 415 AM CDT...

AT 330 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROKEN BOW...OR 20 MILES WEST OF DE QUEEN...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...WATSON...PLUNKETVILLE...SMITHVILLE AND HOCHATOWN.

LAT...LON 3427 9447 3401 9461 3404 9480 3451 9470
      3451 9446
TIME...MOT...LOC 0830Z 200DEG 26KT 3408 9469

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Apr 29, 1:03 AM CDTSpecial Weather StatementSHVBowie, Franklin, Morris, Titus42 min
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVBowie52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVBowie62 min
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVBowie63 min
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Rusk19 days
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk19 days
Apr 29, 10:29 AM CDTSpecial Weather StatementSHVRusk46 min
Apr 29, 11:22 AM CDTSpecial Weather StatementSHVHarrison38 min
Apr 29, 11:47 AM CDTSpecial Weather StatementSHVHarrison, Marion43 min
Apr 29, 12:10 PM CDTSpecial Weather StatementSHVSmith, Upshur50 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 12:18 PM CDTSpecial Weather StatementSHVMarion42 min
Apr 29, 12:22 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Upshur, Wood38 min
Apr 29, 12:26 PM CDTSpecial Weather StatementSHVHarrison, Panola49 min
Apr 29, 12:27 PM CDTSpecial Weather StatementSHVGregg48 min
Apr 29, 12:29 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Upshur29 min
Apr 29, 1:00 PM CDTSpecial Weather StatementSHVCamp, Upshur, Wood45 min
Apr 29, 1:37 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood38 min
Apr 29, 1:42 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Smith, Titus, Upshur, Wood3 hr
Apr 29, 2:07 PM CDTSpecial Weather StatementSHVRed River53 min
Apr 29, 2:18 PM CDTSpecial Weather StatementSHVCamp, Morris, Titus, Wood42 min
Apr 29, 2:37 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Apr 29, 2:46 PM CDTSpecial Weather StatementSHVCamp, Wood29 min
Apr 29, 2:47 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more5 hr
Apr 29, 5:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood62 min
Apr 29, 5:23 PM CDTTornado WarningSHVBowie37 min
Apr 29, 5:33 PM CDTSpecial Weather StatementSHVBowie42 min
Apr 29, 5:34 PM CDTTornado WarningSHVSmith29 min
Apr 29, 5:55 PM CDTTornado WarningSHVSmith, Upshur, Wood33 min
Apr 29, 6:06 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVSmith, Upshur, Wood29 min
Apr 29, 6:25 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCamp, Upshur, Wood35 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 6:42 PM CDTTornado WarningSHVCamp, Upshur, Wood9 min
Apr 29, 6:50 PM CDTSpecial Weather StatementSHVSmith40 min
Apr 29, 6:56 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more10 hr
Apr 29, 6:56 PM CDTTornado WarningSHVCamp, Morris, Titus, Upshur20 min
Apr 29, 9:26 AM CDTSpecial Weather StatementSHVDe Soto49 min
Apr 29, 9:36 AM CDTSpecial Weather StatementSHVDe Soto, Red River54 min
Apr 29, 9:46 AM CDTSpecial Weather StatementSHVUnion44 min
Apr 29, 9:49 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River41 min
Apr 29, 10:19 AM CDTSpecial Weather StatementSHVLincoln, Union41 min
Apr 29, 10:21 AM CDTSpecial Weather StatementSHVUnion24 min
Apr 29, 10:35 AM CDTSpecial Weather StatementSHVBienville40 min
Apr 29, 10:53 AM CDTSpecial Weather StatementSHVUnion37 min
Apr 29, 10:55 AM CDTSpecial Weather StatementSHVUnion50 min
Apr 29, 11:23 AM CDTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River13 days
Apr 29, 11:23 AM CDTRiver Flood WarningSHVGrant, Natchitoches, Red River15 days
Apr 29, 11:26 AM CDTSpecial Weather StatementSHVBossier, Caddo49 min
Apr 29, 11:33 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster11 days
Apr 29, 11:40 AM CDTSpecial Weather StatementSHVJackson, Ouachita65 min
Apr 29, 11:49 AM CDTSpecial Weather StatementSHVBienville41 min
Apr 29, 12:09 PM CDTSpecial Weather StatementSHVJackson, Ouachita51 min
Apr 29, 12:13 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster47 min
Apr 29, 12:33 PM CDTSpecial Weather StatementSHVLincoln42 min
Apr 29, 12:50 PM CDTSpecial Weather StatementSHVBienville, Lincoln40 min
Apr 29, 12:53 PM CDTSevere Thunderstorm WarningSHVLincoln, Union52 min
Apr 29, 2:17 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union3 hr
Apr 29, 2:26 PM CDTSpecial Weather StatementSHVUnion49 min
Apr 29, 2:43 PM CDTSevere Thunderstorm WarningSHVOuachita, Union48 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier62 min
Apr 29, 4:23 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier37 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 6:48 AM CDTSevere Thunderstorm WarningSHVNevada12 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier12 hr
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier50 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 10:23 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier12 hr
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 2:39 PM CDTRiver Flood WarningSHVHoward, Little River, Sevier71 hr
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min

Nearby

Lake Wind Advisories in Texas, 2016Lake Wind Advisories in Louisiana, 2016Every lake wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.